# SDR QXEA2010082500493

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,532 hours, 13,500 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Part number: 46502004000402
- Part serial: 3860
- Condition: Failed
- Location: Right
- Part time: 18,349 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OVER C2Q, YD2 INOP, PITCH FEEL FAULT STATUS MESSAGE CAME ON AND AUTO PILOT DISENGAGED, RAN CHECKLIST AND WAS UNABLE TO RESTORE YD2 OR AUTOPILOT.  CHECK LIST REQUIRES FLAPS 20 LANDING SO HAD TO DIVERT. F/O'S ATTITUDE AND HEADING MODES ALSO FAILED.  LANDING UNEVENTFUL.  MDC REPORTS IRS 2 FAILED/ WIRING IRS 2/ NO R-IRS-1 BUS OUTPUT.  C/W FIM TASK 34-45-01-810-813-B01, R & R NR2 INERTIAL REF UNIT IAW MTC R344501. OPS CHECK GOOD, NO CAUTIONS OR FAULTS NOTED.  PERFROMED OPS CHECK OF FLIGHT CONTROL COMPUTER IAW AMM TASK 22-11-00-710-802.  OPS CHECK GOOD.  ALL INDICATIONS NORMAL FOR F/O & CAPTAIN, NO CAUTIONS OR FAULT MESSAGES PRESENT.  RETURNED TO SERVICE.
